![]() |
Volumn 34, Issue 5, 2000, Pages 419-449
|
Global maximum likelihood estimation procedure for multinomial probit (MNP) model parameters
|
Author keywords
[No Author keywords available]
|
Indexed keywords
GENETIC ALGORITHMS;
MATHEMATICAL MODELS;
MATRIX ALGEBRA;
MAXIMUM LIKELIHOOD ESTIMATION;
NONLINEAR PROGRAMMING;
PARAMETER ESTIMATION;
MULTINOMIAL PROBIT (MNP) MODEL;
MOTOR TRANSPORTATION;
GENETIC ALGORITHM;
MODELING;
|
EID: 0034038386
PISSN: 01912615
EISSN: None
Source Type: Journal
DOI: 10.1016/S0191-2615(99)00033-8 Document Type: Article |
Times cited : (28)
|
References (11)
|